# SDR 2009F00046

- Difficulty date: February 27, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N18606
- Make and model: Boeing 737-800
- Aircraft serial: 28405
- Aircraft time: 27,965 hours, 12,608 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AN INTERMITTEN HORN SOUNDED.  BITE PSEU CHECK FAULT HISTORY FOUND FAULT 27-62001 SPDBRK DN FAULT. DO THE TAKEOFF WARNING OPS CHECK WITH TAKE OFF CONFIGURATION WAS NORMAL.   IAW 05-51-07 PFM HIGH ENERGY STOP VISUAL CHECK BRAKE WAS NORMAL. IAW FIM 27-62 TASK 808 INSPECT THE S651 WIRING NORMAL AND IAW AMM 31-51-03 THE S651 OPERATION CHECK NORMAL.
